MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.231
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 18 september 2017.Lot 155245: (b)(4) items manufactured and released on 15 january 2016.Expiration date: 2021-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup acetabular shell cc trio ø 46, code 01.26.45.0046, lot.160097 (k103352) (b)(4) items manufactured and released on 29 april 2016.Expiration date: 2021-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup flat pe hc liner ø 32 / c, code 01.26.3239hct, lot.160851 (k120531) (b)(4) items manufactured and released on 19 may 2016.Expiration date: 2021-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size s -4, code 01.29.204, lot.160547 (k112115) (b)(4) items manufactured and released on 29 april 2016.Expiration date: 2021-04-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cancellous bone screw flat head ø 6,5 l 25, code 01.26.65.25, lot.154186 (k103352) (b)(4) items manufactured and released on 06 october 2015.Expiration date: 2020-08-31.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on this lot.
 
Event or Problem Description
The patient came in due to signs of infection.The patient was positive for an infection.The pathogen will not be disclosed.The surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 01 december 2017 we were informed by the complainer that the second step of the surgery has been completed.The surgeon revised the abx spacer and implanted permanent product.The surgery was completed successfully on (b)(6) 2017.
 
Event or Problem Description
The patient came in due to signs of infection.The patient was positive for an infection.The pathogen will not be disclosed.The surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.On 01 december 2017 we were informed by the complainer that the second step of the surgery has been completed.The surgeon revised the abx spacer and implanted permanent product.The surgery was completed successfully on (b)(6) 2017.

Brand Name
AMISTEM COLLARED HA COATED STEM SIZE 1 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6878304
Report Number3005180920-2017-00529
Device Sequence Number16264398
Product Code LZO
UDI-Device Identifier07630030804564
UDI-Public07630030804564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2021
Device Catalogue Number01.18.231
Device Lot Number155245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR